Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What does light pink spotting and uterine bleeding indicate ?

i had a late period and it was lasted the 7 days but i bled oddly. n then i had sex with a man who is bigger than i am used to and bled during intercourse, and for two days following and chalked it up to more uterus lining knocked loose, but then i had sex and bled again, lightly but it lasted for two days, and then i masterbated and a few hours later noticed lighter pink spotting. ive had a continuous headache for four or five days and i feel bloated and like there is pressure where my uterus is, n once in a while i get achey kinds of cramps . i cannot afford a doc and hav no insurance and i dont know what to do
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
1. Post-coital bleeding needs a speculum examination ruling out vaginal & cervical lesion, if needed an ultrasound pelvis can be done.
2. Your headache, cramps, bloating of abdomen can be due to premenstrual syndrome - Oral contraceptive pills for 2-3months may alleviate your problem.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor